1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Overdose - Brain buzzing for days after excessive MDMA usage

Discussion in 'Ecstasy & MDMA' started by Tschakkiboy, Jun 14, 2012.

  1. Tschakkiboy

    Tschakkiboy Newbie

    Reputation Points:
    0
    Joined:
    Jun 14, 2012
    Messages:
    2
    Male from earth
    Hi everybody,

    recently SWIM visited a 3-day music festival and decided to take 2gr of MDMA with him. Before he drove there, he visited another concert and decided to try out the 80+% MDMA he obtained. It was a very good trip, and he liked it so much that he continued taking it over the next 5 days, so that on the last day, everything was gone (which tells you that he took quite a bit...).

    He came home in the night to monday and slept just fine. But starting on monday evening, he came down from his multi day trip and suddenly felt a sharp buzzing feeling in the base of his head (top of the neck, beginning of the brain), which spread out to the whole body and felt as if he would faint. However, when shaking his body and moving, the feeling would dissappear, but return after some time (this varies from 2min to 2hours). This continued the whole evening, until he would finally fall asleep in front of the TV (Falling asleep was very hard, because as soon as he wouldnt move, the feeling would come back, and he was afraid to pass out and die).

    On Tuesday it was better, he felt quite off and depressed and the feeling didn't come back until wednesday evening (his vision was very weird and "cristalline" the whole time though). He even got used to it a little, but it was still very unpleasant. Today is Thursday and the buzzing came back about an hour ago, again very intense and unpleasant. He is now afraid that it won't disappear soon since it has been 4 days now.

    Anybody else experienced something similar with that high doses of MDMA taken over that amount of time? SWIM knows it was a very stupid idea and will NEVER EVER take MDMA again, so no bitching about that please, he knows he made a mistake.

    Also it's very hard to describe the buzz. Kind of like somebody attached a cord to his head and sent a electricity shock through his brain. It seems to dissappear when SWIM is distracted or experiences good emotions. However, it returns intensely when confronted with a negative experience (He had a fight with his girlfriend and it was horror)

    Thank you very much!
     
  2. kitamine

    kitamine Newbie

    Reputation Points:
    5
    Joined:
    Oct 5, 2011
    Messages:
    27
    Male from U.K.
    A lot of people (including myself) have experienced this kind of thing with high/prolonged MDMA usage... if you search the forum for "brain zaps" you will find a lot of useful information.

    If you avoid all drugs, get plenty of rest, and eat healthy food, they will eventually disappear ... in my experience, the more days you took MDMA for, the longer they will last. They took four or five days to leave for me after a 2-day binge, AFOAF who took MDMA continuously for a year said that they took a few months to leave entirely. His is obviously an extreme case, but it shows that the brain can recover from very high levels of abuse - I don't think you need to worry that they will be permanent.

    I believe they are linked to the levels of serotonin in the brain - some studies have reported that MDMA causes two dips in serotonin levels, first immediately after the experience, and then again a couple of days later... this may be why the zaps appear to go away, and then return.

    I have found that taking magnesium supplements can help to lessen the severity of the shocks/buzzing feelings.
     
  3. Tschakkiboy

    Tschakkiboy Newbie

    Reputation Points:
    0
    Joined:
    Jun 14, 2012
    Messages:
    2
    Male from earth
    Thank you very much for your quick reply kitamine! The shocks are way less severe today, let's see how ill do tomorrow, i get plenty of rest and eat healthy, so it shouldn't be a problem for long. Good thing i got plenty of magnesium left. thanks again!